# SDR SWAA2014051427937

- Difficulty date: May 6, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 35,995 hours, 21,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION ANGLE CORRODED AT BS 640, RBL 63.0.  R & R ANGLE IAW SRM.
